# SDR AALA20090403TUL08

- Difficulty date: March 17, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 56,520 hours, 28,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM SIDE OF LEFT CUSP BETWEEN STATIONS 636-655.  INSTALLED NEW LEFT CUSP SECTION FROM STATION 598-710 PER SRM 51-30.
